# SDR SWAA990092

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Ac Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL350, F/A'S REPORTED STRONG FUMES AFT OF ROW 17 IN MAIN CABIN.  TURNED OFF RECIRC FAN AND RIGHT PACK AND CLOSED ISOLATION VALVE.  RETURNED TO BWI.  FUMES WEAKENED NOTICEABLY.  DEFERRED RIGHT PACK MEL.  REPLACED BOTH COALESCER BAGS.  OPERATED LEFT PACK WITH ENGINES AND APU, NO ODOR NOTED.  REMOVED AND REPLACED ACM AND AIR SEPARATOR, OP CHECK GOOD PER MM.
